Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 29, Number 1

Parallel transport for vector bundles on $p$-adic varieties
Christopher Deninger and Annette Werner.
J. Algebraic Geom. 29 (2020), 1-52
Abstract, references and article information
Full-text PDF
Distinguished cycles on varieties with motive of abelian type and the Section Property
Lie Fu and Charles Vial.
J. Algebraic Geom. 29 (2020), 53-107
Abstract, references and article information
Full-text PDF
Corrigendum to “A flexible affine $M$-sextic which is algebraically unrealizable”
S. Fiedler-Le Touzé, S. Orevkov and E. Shustin.
J. Algebraic Geom. 29 (2020), 109-121
Abstract, references and article information
Full-text PDF
MathSciNet review: 1874116
Lifting problem for minimally wild covers of Berkovich curves
Uri Brezner and Michael Temkin.
J. Algebraic Geom. 29 (2020), 123-166
Abstract, references and article information
Full-text PDF
Real fibered morphisms and Ulrich sheaves
Mario Kummer and Eli Shamovich.
J. Algebraic Geom. 29 (2020), 167-198
Abstract, references and article information
Full-text PDF